Quenching behaviour for nonlinear degenerate parabolic problems Online publication date: Mon, 19-Mar-2012
by W.Y. Chan
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 4, No. 1/2, 2012
Abstract: In this paper, we investigate the nonlinear degenerate parabolic initial-boundary value problems. We study the quenching rate and quenching set of the solution.
Online publication date: Mon, 19-Mar-2012
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email email@example.com